Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2007, Article ID 43091, 7 pages
http://dx.doi.org/10.1155/2007/43091
Research Article

On Zeros of Self-Reciprocal Random Algebraic Polynomials

Department of Mathematics, University of Ulster, Jordanstown, Co. Antrim BT37 0QB, UK

Received 21 June 2007; Accepted 31 October 2007

Copyright © 2007 K. Farahmand. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Kac, “On the average number of real roots of a random algebraic equation,” Bulletin of the American Mathematical Society, vol. 49, pp. 314–320, 1943. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. O. Rice, “Mathematical theory of random noise,” The Bell System Technical Journal, vol. 24, pp. 46–156, 1945. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. N. Wax, Ed., Selected Papers on Noise and Stochastic Processes, Dover, New York, NY, USA, 1954. View at Zentralblatt MATH
  4. J. E. Wilkins Jr., “An asymptotic expansion for the expected number of real zeros of a random polynomial,” Proceedings of the American Mathematical Society, vol. 103, no. 4, pp. 1249–1258, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. I. Ibragimov and O. Zeitouni, “On roots of random polynomials,” Transactions of the American Mathematical Society, vol. 349, no. 6, pp. 2427–2441, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Farahmand and J. M. Jahangiri, “Complex roots of a class of random algebraic polynomials,” Journal of Mathematical Analysis and Applications, vol. 226, no. 1, pp. 220–228, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. Farahmand, Topics in Random Polynomials, vol. 393 of Pitman Research Notes in Mathematics Series, Addison Wesley Longman, Harlow, UK, 1998. View at Zentralblatt MATH · View at MathSciNet
  8. A. Ramponi, “A note on the complex roots of complex random polynomials,” Statistics & Probability Letters, vol. 44, no. 2, pp. 181–187, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Farahmand and A. Grigorash, “Complex zeros of algebraic polynomial with non-zero mean random coefficients,” Journal of Theoretical Probability, vol. 12, no. 4, pp. 1037–1044, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Lakatos and L. Losonczi, “On zeros of reciprocal polynomials of odd degree,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 3, p. 60, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. E. A. Dunnage, “The number of real zeros of a random trigonometric polynomial,” Proceedings of the London Mathematical Society, vol. 16, no. 1, pp. 53–84, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. Farahmand, “On the average number of level crossings of a random trigonometric polynomial,” The Annals of Probability, vol. 18, no. 3, pp. 1403–1409, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. Farahmand, “Number of real roots of a random trigonometric polynomial,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 4, pp. 307–313, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. Farahmand, “On the number of real zeros of a random trigonometric polynomial: coefficients with nonzero infinite mean,” Stochastic Analysis and Applications, vol. 5, no. 4, pp. 379–386, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. T. Bharucha-Reid and M. Sambandham, Random Polynomials, Probability and Mathematical Statistics, Academic Press, Orlando, Fla, USA, 1986. View at Zentralblatt MATH · View at MathSciNet
  16. M. Das, “The number of real zeros of a class of random trigonometric polynomials,” The Mathematics Student, vol. 40, pp. 305–317, 1972. View at Google Scholar · View at MathSciNet